American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34B15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 77 found      Go to page: 1 2 3

[1] Cristian Bereanu and Pedro J. Torres. Existence of at least two periodic solutions of the forced relativistic pendulum. Proc. Amer. Math. Soc. 140 (2012) 2713-2719.
Abstract, references, and article information   
View Article: PDF

[2] Ryuji Kajikiya. Non-even least energy solutions of the Emden-Fowler equation. Proc. Amer. Math. Soc. 140 (2012) 1353-1362. MR 2869119.
Abstract, references, and article information   
View Article: PDF

[3] C. Bereanu, P. Jebelean and J. Mawhin. Radial solutions for some nonlinear problems involving mean curvature operators in Euclidean and Minkowski spaces. Proc. Amer. Math. Soc. 137 (2009) 161-169. MR 2439437.
Abstract, references, and article information   
View Article: PDF

[4] Tetsutaro Shibata. Global behavior of the branch of positive solutions to a logistic equation of population dynamics. Proc. Amer. Math. Soc. 136 (2008) 2547-2554. MR 2390525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Stephen Clark and Johnny Henderson. Uniqueness implies existence and uniqueness criterion for nonlocal boundary value problems for third order differential equations. Proc. Amer. Math. Soc. 134 (2006) 3363-3372. MR 2231921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Alfonso Castro and Mónica Clapp. Upper estimates for the energy of solutions of nonhomogeneous boundary value problems. Proc. Amer. Math. Soc. 134 (2006) 167-175. MR 2170556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ravi P. Agarwal, Kanishka Perera and Donal O'Regan. Multiple positive solutions of singular problems by variational methods. Proc. Amer. Math. Soc. 134 (2006) 817-824. MR 2180899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Johnny Henderson, Basant Karna and Christopher C. Tisdell. Existence of solutions for three-point boundary value problems for second order equations. Proc. Amer. Math. Soc. 133 (2005) 1365-1369. MR 2111960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Tiziana Cardinali and Raffaella Servadei. Periodic solutions of nonlinear impulsive differential inclusions with constraints. Proc. Amer. Math. Soc. 132 (2004) 2339-2349. MR 2052411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Stanis{l}aw Sedziwy. Fredholm alternative and boundary value problems. Proc. Amer. Math. Soc. 132 (2004) 1779-1784. MR 2051141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Evgenia H. Papageorgiou and Nikolaos S. Papageorgiou. Two nontrivial solutions for quasilinear periodic equations. Proc. Amer. Math. Soc. 132 (2004) 429-434. MR 2022365.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Maciej J. Capinski and Klaudiusz Wójcik. Isolating segments for Carathéodory systems and existence of periodic solutions. Proc. Amer. Math. Soc. 131 (2003) 2443-2451. MR 1974642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] A. Cabada and L. Sanchez. Second order singular periodic problems in the presence of dry friction. Proc. Amer. Math. Soc. 131 (2003) 2137-2144. MR 1963760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Hugo Aduén and Alfonso Castro. Infinitely many nonradial solutions to a superlinear Dirichlet problem. Proc. Amer. Math. Soc. 131 (2003) 835-843. MR 1937421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] John R. Graef, Chuanxi Qian and Bo Yang. Multiple symmetric positive solutions of a class of boundary value problems for higher order ordinary differential equations. Proc. Amer. Math. Soc. 131 (2003) 577-585. MR 1933349.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Zaihong Wang. Irrational rotation numbers and unboundedness of solutions of the second order differential equations with asymmetric nonlinearities. Proc. Amer. Math. Soc. 131 (2003) 523-531. MR 1933343.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] R. Laister and R. E. Beardmore. Transversality and separation of zeros in second order differential equations. Proc. Amer. Math. Soc. 131 (2003) 209-218. MR 1929040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jan Andres. A nontrivial example of application of the Nielsen fixed-point theory to differential systems: Problem of Jean Leray. Proc. Amer. Math. Soc. 128 (2000) 2921-2931. MR 1664285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Ravi P. Agarwal and Donal O'Regan. Twin solutions to singular boundary value problems. Proc. Amer. Math. Soc. 128 (2000) 2085-2094. MR 1664297.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Johnny Henderson and H. B. Thompson. Multiple symmetric positive solutions for a second order boundary value problem. Proc. Amer. Math. Soc. 128 (2000) 2373-2379. MR 1709753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] M. Cherpion and C. De Coster. Existence of solutions for first order singular problems. Proc. Amer. Math. Soc. 128 (2000) 1779-1791. MR 1694454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Pavel Drábek and Stephen B. Robinson. Resonance problems for the one-dimensional $p$-Laplacian. Proc. Amer. Math. Soc. 128 (2000) 755-765. MR 1689320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] C. V. Pao. On fourth-order elliptic boundary value problems. Proc. Amer. Math. Soc. 128 (2000) 1023-1030. MR 1676365.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Gerd Herzog and Roland Lemmert. An existence theorem for systems of boundary value problems. Proc. Amer. Math. Soc. 128 (2000) 157-160. MR 1622754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Philip Korman and Yi Li. On the exactness of an S-shaped bifurcation curve. Proc. Amer. Math. Soc. 127 (1999) 1011-1020. MR 1610804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Pavel Drábek and Peter Takác. A counterexample to the Fredholm alternative for the $p$-Laplacian. Proc. Amer. Math. Soc. 127 (1999) 1079-1087. MR 1646309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Bryan P. Rynne. Global bifurcation in generic systems of nonlinear Sturm-Liouville problems. Proc. Amer. Math. Soc. 127 (1999) 155-165. MR 1487336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Fu-Hsiang Wong. An application of Schauder's fixed point theorem with respect to higher order BVPs. Proc. Amer. Math. Soc. 126 (1998) 2389-2397. MR 1476399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Zaihong Wang. Periodic solutions of the second order differential equations with Lipschitzian condition . Proc. Amer. Math. Soc. 126 (1998) 2267-2276. MR 1487345.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Chengwen Wang. Multiplicity of periodic solutions for Duffing equations under nonuniform non-resonance conditions. Proc. Amer. Math. Soc. 126 (1998) 1725-1732. MR 1458269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 77 found      Go to page: 1 2 3